| Catalog Number |
59038UAC |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect medical device will not be returning for engineering evaluation. a lot number was reported, and a review of the manufacturing history record is in progress.
Event or Problem Description
The account alleges that after gaining access to the contralateral uterine artery the catheter tip was found to be broken into several pieces.A snare was used to successfully remove one of the pieces of the tip.The other piece was left within the patient and the case was aborted.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.